Az analízis alkalmazása a számelméletben  részletek

súgó  nyomtatás 
vissza »

 

Projekt adatai

 
azonosító
72731
típus K
Vezető kutató Pintz János
magyar cím Az analízis alkalmazása a számelméletben
Angol cím Application of analysis in number theory
magyar kulcsszavak prímszámok, additív problémák
angol kulcsszavak prime numbers, additive problems
megadott besorolás
Matematika (Matematikai, Fizikai, Kémiai és Mérnöki Tudományok)100 %
Ortelius tudományág: Számelmélet
zsűri Matematika–Számítástudomány
Kutatóhely MTA Rényi Alfréd Matematikai Kutatóintézet
résztvevők Balog Antal
Biró András
Harcos Gergely
Révész Szilárd
Ruzsa Imre
Sárközy András
Tóth Árpád
projekt kezdete 2008-04-01
projekt vége 2012-12-31
aktuális összeg (MFt) 17.700
FTE (kutatóév egyenérték) 14.91
állapot lezárult projekt
magyar összefoglaló
Az analízis alkalmazása a számelméletben már a XIX. században, Dirichlet, Riemann, Hadamard munkássága nyomán megkezdődött, és a Riemann-féle zeta és a Dirichlet-féle L-függvények elmélete az ún. analitikus számelmélet leghatékonyabb eszközévé vált. Az utóbbi néhány évtizedben ezen klasszikus alkalmazások mellett nagy szerepet kaptak különböző analitikus módszerek a hagyományosan elemi, pl.kombinatorikus eszközöket használó módszerek helyett vagy azok mellett az általános additív problémákban és a szitamódszerekkel kezelhető kérdésekben. Ezenkívül új jelenség, hogy az egyéb számelméleti alkalmazások mellett klasszikus prímszámelméleti problémákban is egyre nagyobb teret kapnak a Riemann zeta és Dirichlet L-függvények mellett más komplex függvények, így pl. az automorf formák. Pályázatunkban az analitikus módszerek széles körét akarjuk használni többek közt a prímszámelmélet legrégebbi megoldatlan problémáinak megközelítésére, mint az ikerprímsejtés és a Goldbach sejtés, továbbá vizsgálni kívánjuk összeghalmazok szerkezetét, pszeudovéletlen struktúrákat és több fontos problémát az automorf függvények elméletében.
angol összefoglaló
The application of the analysis began already in the 19th century as a result of the works of Dirichlet, Riemann and Hadamard. The theory of the Riemann Zeta and Dirichlet L-functions became the most powerful tool of the so called analytic number theory. Apart from the mentioned classical applications, analytic methods became more and more important in the last few decades besides and instead of elementary, for example, combinatorial methods in general additive problems or in problems dealt with sieve methods. It is a new phenomenon that apart from other arithmetical applications, new complex functions as automorph forms play besides the classical Riemann Zeta and Dirichlet L-functions a decisive role in the theory of prime numbers as well. In our project we intend to use a wide variety of analytic methods to approach the oldest unsolved problems of prime number theory as the twin prime conjecture and the Goldbach conjecture; further we would like to examine the structure of sumsets, pseudorandom structures and various important problems in the theory of automorph forms.





 

Zárójelentés

 
kutatási eredmények (magyarul)
A kutatócsoport a számelmélet különböző, igen mély kutatási módszereket igénylő területein alkalmazta az analízis módszereit. A csaknem 100 elkészült kézirat, köztük a 74 angol nyelven, többségében rangos nemzetközi folyóiratokban vagy konferencia-kiadványokban megjelent vagy közlésre elfogadott publikáció, a számelmélet széles körét öleli fel, úgymint a) prímszámok eloszlása, különösen a több mint 2000 éves ikerprím sejtés eddigi legjobb közelítését adó egymást követő prímek közti kis hézagok problémája b) az információk titkosításában, a kriptográfiában igen fontos szerepet játszó pszeudorandom sorozatok, és ezek több-dimenziós általánosításai, a pszeudorandom rácsok elmélete c) az utóbbi évtized egyik legdinamikusabban fejlődő területe, a kombinatorikus számelmélet, vagy másképp az additív kombinatorika, mely az utóbbi 15 évben két Fields érmet és egy Ábel-díjat eredményezett, utóbbit egy magyar kutatónak, Szemerédi Endrének 2012-ben. d) az analitikus számelmélet olyan modern ágai, mint az automorf formák, a Rankin-Selberg-féle L-függvények, a csavart L-függvények elmélete. A kutatócsoport munkája jelentősen gazdagította a világhírű magyar kutatók, Erdős Pál, Rényi Alfréd, Szemerédi Endre és Turán Pál nevével fémjelzett magyar számelméleti iskola eddigi eredményeit.
kutatási eredmények (angolul)
The research group applied the analytical methods in various areas of number theory, each requiring deep research methods. The nearly hundred manuscripts, including 74 papers in English, which appeared - or were accepted for publication - in high-level international journals or conference proceedings, embrace wide areas of number theory as a) the distribution of primes, especially problems about small gaps between consecutive primes, which yielded the best approximation for the more than 2000 years old twin prime conjecture b) the theory of pseudorandom sequences or their generalization, the theory of pseudorandom lattices, which play a crucial role in criptography c) one of the most dynamically developing area, the combinatorial number theory or with other words the additive combinatorics, which yielded in the last 15 years two Fields-Medals and one Abel-prize, the last one to a Hungarian researcher, Endre Szemerédi in 2012 d) such modern areas of analytic number theory as the theory of automorphic forms, the theory of twisted L-functions and that of Rankin-Selberg type L-functions. The work of the research group enriched significantly the results of the Hungarian number theoretical school which is worldwide known through the works of his most famous representatives Paul Erdős, Alfréd Rényi, Endre Szemerédi and Paul Turán.
a zárójelentés teljes szövege https://www.otka-palyazat.hu/download.php?type=zarobeszamolo&projektid=72731
döntés eredménye
igen





 

Közleményjegyzék

 
D.A. Goldston, J. Pintz, C.Y. Yildirim: Primes in Tuples, I,, Annals of Math., 170, no.2, pp.819-862., 2009
D.A. Goldston, S.W.Graham, J. Pintz, C.Y. Yildirim: Small gaps between primes or almost primes, Trans. Amer. Math. Soc., 361, no.10, 5285-5330, 2009
D.A. Goldston, S.W.Graham, J. Pintz, C.Y. Yildirim: Small gaps between almost primes, the parity problem, and some conjectures of Erdös on consecutive integers, Int. Math. Res. Notices 7 (2011), 1439-1450., 2011
Y. Motohashi, J. Pintz: A Smoothed GPY sieve, Bull. London Math. Soc., 40, no.2, pp. 298-310,, 2008
J. Pintz: Are there arbitrarily long arithmetic progressions in the sequence of twin primes?, An Irregular Mind, Szemerédi is 70, Bolyai Society Mathematical Studies, Vol. 21, I. Bárány, J. Solymosi eds., pp. 525-259., 2010, 2010
G. Harcos: Equidistribution on the modular surface and L-functions, Homogenous flows, moduli spaces and arithmetic, Clay Math.- Proc. Vol. 10, Amer. Math. Soc., Providence, RI, pp. 377-387., 2010
Sz. Gy. Révész: Turán's extremal problem on locally compact abelian groups, Analysis Mathematica 37 (2011), 15-50., 2011
A. Balog, A. Granville, K. Soundararajan: Mulltiplicative functions in arithmetic progressions, Annales SCi. Math. Quebec, elfogadva, megjelenés várható éve, 2011
A. Balog: Many additive quadruples, CRM Proceedings and Lecture Notes: "Additive Combinatorics", pp. 39-49., 2009
A. Balog, A. Cojocaru, Ch. David: Average twin prime conjecture for elliptic curves, Amer. J. Math., 133, No.5, 1179-1229., 2011
A. Balog, A.K. Broughan, I. E. Shparlinsky: On the number of solutions of exponential congruences, Acta Arith. 148, no.1, 93-103., 2011
K. Gyarmati, A. Sárközy, C. L. Stewart: On Legendre symbol lattices, Unif. Distrib. Theory 4 (2009), pp. 81-95., 2009
K. Gyarmati, C. Mauduit, A. Sárközy: Measures of pseudorandomness of families of binary lattices, I, Publ. Math. Debrecen 79, 445-460., 2011
K. Gyarmati, C. Mauduit, A. Sárközy: Measures of pseudorandomness of families of binary lattices, II, Publ. Math. Debrecen 80, 481-507., 2012
I. Z. Ruzsa: The difference graph of S-units, Publ. Math. Debrecen 79, No.3-4, 675-685., 2011
S. Brandt, J. Miskuf, D. Rautenbach, F. Regen, I.Z. Ruzsa: Edge-injective and edge-surjective vertex labellings, SIAM J. Discrete Math. 24 (2010), No.2, 666-683., 2010
R. Crowston, G. Gutin, M. Jones, E.J. KIm, I. Z. Ruzsa: Systems of linear equations over F_2 and problems parametrized above average, 12th Scandinavian Symposium and Workshops in Algorithm theory, pp. 164-175., 2010
J. Cilleruelo, I.Z.Ruzsa, C. Vinuesa: Generalized Sidon sets, Advances in Math. 255 (2010) 2786-2807., 2010
J. Cilleruelo, S.Z.Kiss, I.Z.Ruzsa, C. Vinuesa:: Generalization of a theorem of Erdős and Rényi on Sidon sequences, Random Structures and Algorithms 37 (2010), 455-464., 2010
I. Z. Ruzsa: Towards a noncommutative Plünnecke-type inequality, An irregular mind, Szemerédi is 70, Bolyai Society Mathematical Studies, Vol. 21, I. Bárány, J. Solymosi eds., pp. 591-605., 2010
M. Matolcsi, I. Z. Ruzsa: Sumsets and the convex hull, Additive number theory: Festschrift in honor of the sixtieth birthday of M.B. Nathanson, Springer, pp. 221-228., 2010
K. Gyarmati, M. Matolcsi, I.Z.Ruzsa: A superadditivity and submultiplicativity property for cardinalities of sumsets, Combinatorica 30 (2010), 163-174., 2010
W. Duke, O. Imamoglu, A. Toth: Cycle integrals of the j-function and mock modular forms, Annals of Mathematics 173 (2011) No. 2, 947-981., 2011
W. Duke, O. Imamoglu, A. Toth: Rational period functions and cycle integrals, Abh. Math. Sem. Hamburg 80 (2011), No. 2, 255-264, 2011
W. Duke, O. Imamoglu, A. Toth: Real quadratic analogues of traces of Singular Moduli, Int. Math. Res. Notices no.13, 3082-3094., 2011
A. Balog: A note on sum-product estimates, Publ. Math. Debrecen, 79, no.3-4., 283-289., 2011
A. Balog, V. Blomer, C. Dartyge: Friable values of binary forms, Comment. Math. Helvet. 87, No.3, 639-667., 2012
A. Cojocaru, A. Toth: The distribution and growth of the elementary divisors of the reduction of an elliptic curve over a finite field, J. Number Theory 132, No. 5, 953-965., 2012
J. Rivat, A. Sárközy: A Turán-Kubilius type inequality on shifted products, Publ. Math. Debrecen 79, 637-662., 2011
A. Sárközy: On additive decompositions of the set of the quadratic residues modulo p, Acta Arith. 150, 41-51., 2012
J.-M. Deshouillers, I. Z. Ruzsa,: The least non-zero digit of n! in base 12, Publ. Math. Debrecen 79, No. 3-4., 395-400, 2011
K. Gyarmati, I. Z. Ruzsa: A set of squares without arithmetic progressions, Acta Arith. 155, No. 1, 109-115, 2012
M. Matolcsy, I. Z. Ruzsa: Sets with no solutions to x+y=3z, European J. Combin., közlésre elfogadva, megjelenés várható éve, 2013
M. Matolcsy, I. Z. Ruzsa, M. Weiner,: Systems of mutually unbiased Hadamard matrices containing real and complex matrices, Australasian J. Combin., közlésre elfogadva, megjelenés várható éve, 2013
A. Biró: A duality relation for certain triple products of automorphic forms, Israel J Math., közlésre elfogadva, megjelenés várható éve, 2013
A. Bíró: Some Properties of Wilson Functions, Acta Math. Acad. Hung. 137, No. 3, 350-382., 2012
A. Bíró: An Expansion Theorem Concerning Wilson Functions and Polynomials, Acta Math. Acad. Hung. 135, No. 4, 350-382., 2012
A. Bíró, A. Granville: Zeta functions for ideal classes in real quadratic fields, at s=0, J. Number Theory 132, No. 8, 1807-1829., 2012
D. A. Goldston, J. Pintz, C. Y. Yildirim: Positive proportion of small gaps between consecutive primes, Publ. Math. Debrecen 79 , No. 3-4., 433-444., 2011
J. Pintz: Are there arbitrarily long arithmetic progressions in the sequence of twin primes?, II, Proceedings Steklov Institute 272, 227-232., 2012
J. Pintz: The Bounded Gap Conjecture and bounds between consecutive Goldbach numbers, Acta Arith. 155, No. 4, 397-405., 2012
V. Blomer, G. Harcos: A hybrid asymptotic formula for the second moment of Rankin-Selberg L-functions, Proc. London Math. Soc. 105, 473-505., 2012
V. Blomer, G. Harcos: Addendum: Hybrid boumds for twisted L-functions, J. Reine Angew. Math., közlésre elfogadva, megjelenés várható éve, 2013
N. Templier, G. Harcos: On the sup-norm of Maass cusp forms of large level: II, Int. Math. Res. Not. no.20, 4764-4774., 2012
N. Templier, G. Harcos: On the sup-norm of Maass cusp forms of large level: III, Math. Ann., közlésre elfogadva, megjelenés várható éve, 2013
V. Bergelson, I. Z. Ruzsa: Sumsets in difference sets, Israel J. Math. 174, pp.1-18, 2009
I. Z. Ruzsa, P. Varjú: Euclidean algorithm in different norms, Publ. Math. Debrecen, 78 (2011), 245-249., 2011
A. Bíró: A relation between triple products of weight 0 and weight 1/2 cusp forms, Israel J. Math. 182 (2011), 61-101., 2011
V. Blomer, G. Harcos: Twisted L-functions over number fields and Hilbert's eleventh problem, Geom. Funct. Anal, 20 (2010), 1-52., 2010
G. Harcos, Gy. Károlyi, G. Kós: Remarks to Arsovski's proofof Snevily's conjecture, Ann. Univ. Sci. Budapest. Eotvos Sect. Math. 54 (2011), 57-61., 2010
Á. Tóth: Symplectic Kloostermann sums, Stud. Sci. Math. Hungar., megjelenés várható éve, 2010
K. Gyarmati, A. Sárközy, C. L. Stewart: On Legendre symbol lattices, Unif. Distrib. Theory 5, 183-207, 2010
C. Dartyge, A. Sárközy, M. Szalay: On the pseudorandomness of subsets related to primitive roots, Combinatorica 30, 139-162., 2010
K. Gyarmati, C. Mauduit, A. Sárközy,: Constructions of pseudorandom binary lattices, Unif. Distrib. Theory 4, 59-80, 2010
J. Rivat, A. Sárközy: A Turan-Kubilius inequality on sum sets, Acta Arith. 142, 311-329., 2010
K. Gyarmati, P. Hubert, A. Sárközy: Pseudorandom binary functions on almost uniform trees, J. Combin Nmber Theory 2, 1-24, 2010
K. Gyarmati, C. Mauduit, A. Sárközy: Measures of pseudorandomness of finite binary lattices, I, Acta Arith. 144, 295-313., 2010
V. F. Lev, A. Sárközy: An Erdös- Fuchs type theorem for finite groups, Integers 11A, Art. 15, 7p., 2011
K. Gyarmati, C. Mauduit, A. Sárközy: Measures of pseudorandomness of finite binary lattices, II, Ramanujan J. 25, 155-178., 2011
K. Gyarmati, C. Mauduit, A. Sárközy: Measures of pseudorandomness of finite binary lattices, III, Unif. Distrib. Theory, megjelenés várható éve, 2013
D.A. Goldston, S.W.Graham, J. Pintz, C.Y. Yildirim: Small gaps between products of two primes, Proc. London Math. Soc., (3) 98, pp. 741-774, 2009
D.A. Goldston, J. Pintz, C.Y. Yildirim: Primes in Tuples, II,, Acta Math. (Djursholm), 204, pp. 1-47, 2010
H.G. Diamond, J. Pintz: Oscillation of Mertens' product formula, J. Theor. Nombres Bordeaux, 21, no.3, pp. 523-533, 2009
J. Pintz: Landau's problems on primes, J. Theor. Nombres Bordeaux, 21 (2009), no.2, pp. 357-404, 2009
V. Blomer, G. Harcos: L-functions, automorphic forms, and arithmetic, Proc. of the Conference "Symmetries in Algebra and Number Theory", Gottingen Universitaetsverlag, (I. Kersten, R. Meyer, eds.) pp. 11-25., 2009
A. Bonami, Sz. Gy. Revesz: Integral concentration of idempotent trigomometric polynomials with gaps, Amer. J. Math.. 131, No.4, 1065-1108., 2009
A. Bonami, Sz. Gy. Revesz: Concentration of the integral norm of idempotents, Proc. of the Conference in Honor of Jacques Peyriere, Birkhauser, Boston, pp. 107-129., 2010
A. Bonami, Sz. Gy. Revesz: Wiener's property for positive definite periodic functions, C.R. Math. Acad.Sci. Paris, 346(2008), no. 1-2, pp. 39-44., 2008
K. Gyarmati, M. Matolcsi, I. Z. Ruzsa: Plünnecke's inequality for different summands,, Building Bridges, Bolyai Society Mathematical Studies, Vol. 19, pp. 309-320, Springer, 2008
I. Z. Ruzsa: Sumsets and entropy, Random Structures and Algorithms, 34 pp. 1-10, 2009
I. Z. Ruzsa: Many differences, few sums, Ann. Univ. Sci. Eotvos, 51, pp. 27-38, 2008
Ph. Jamming, M. Matolcsi, Sz. Gy. Révész: On the extremal rays of the cone of positive, positive definite functions, J. Fourier Anal. Appl. 15, No. 4, 561-582., 2009
I.Z. Ruzsa: Sumsets and structure,, Combinatorial number theory and additive group theory, CRM Barcelona, pp. 87-210. Birkhauser, Basel-Berlin-Boston, 2009
H. Maehara, I. Z. Ruzsa, N. Tokushige: Large regular simplices contained in a hypercube, Periodica Math. Hungar. 58 , pp. 121-126, 2009




vissza »